Mar 4, 2005
I am HIV positive and on anti retrovirals. My problem is that I have headaches everyday on average I take 6 headache tablets. Is the headache caused by anti retrovirals?
Response from Dr. Henry
Headaches can be due to HIV, HIV therapy, or many other causes. Headaches are very common in the general population and can be a challenge to diagnose and treat properly. When I am uncertain as to the cause I get help from a headache specialist (often a neurologist or pain specialist). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Sore Throat?
- Is White Tongue An Early Sign Of HIV?
- Purple Spots Could I Have AIDS
- Dry Cough After Sex With Stripper Condom Broke Worried I Have HIV
- Itchy Scrotum After Touching Vaginal Fluid Sign Of HIV AIDS
- Jock Itch After Vaginal Sex With Condom What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.